Commentarii Mathematici Helvetici

, Volume 65, Issue 1, pp 104–113 | Cite as

Representation of links by braids: A new algorithm

  • Pierre Vogel


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Alexander, J. W.,A lemma on a system of knotted curves. Proc. Nat. Acad. Sci. USA.9 (1923), 93–95.CrossRefGoogle Scholar
  2. [2]
    Birman, J. S.,Braids, links and mapping class group. Annals of Math. Studies no 82 Princeton Univ. Press, N.J. (1976).Google Scholar
  3. [3]
    Morton, H.,Threading knot diagrams. Math. Proc. Camb. Phil. Soc.99(1986), 247–260.MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    Yamada, S.,The minimal number of Seifert circles equals the braid index of a link. Invent. Math.89 (1987), 347–356.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Birkhäuser Verlag 1990

Authors and Affiliations

  • Pierre Vogel
    • 1
  1. 1.Université de Nantes, Département de MathématiquesNantes Cedex 03France

Personalised recommendations